# SDR REXA2017022500299

- Difficulty date: February 25, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 7,712 hours, 5,183 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951SB
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FLOORBEAM ANGLE AT BS 280 HAS CORROSION BETWEEN LBL 12 AND RBL 12.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS, REPLACED  THE ANGLE IAW SRM 51-21-11, 51-25-06, 51-25-16, 53-21-43, 51-42-06, 51-40-11, AND 51-42-21.
